MAUDE Adverse Event Report: COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE

COLOPLAST A/S TITAN INFLATABLE PENILE PROSTHESIS FAMILY; PENILE PROSTHESIS, INFLATABLE
Catalog Number EN2914
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the available information, the device was explanted and replaced due to a right-side cylinder tubing break.
 
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.The device was not returned for evaluation.Without the benefit of analyzing the device, coloplast cannot comment on the condition of the device.Should additional information prompt us to alter or supplement any information or conclusions contained in this report, a follow-up report will be submitted.

Brand Name
TITAN INFLATABLE PENILE PROSTHESIS FAMILY
Common Device Name
PENILE PROSTHESIS, INFLATABLE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key23030519
Report Number2125050-2025-01448
Device Sequence Number9701839
Product Code FHW
UDI-Device Identifier05708932539098
UDI-Public05708932539098
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/08/2019
Device Catalogue NumberEN2914
Device Lot Number4313240_EN29142400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale